Advanced Search
Article Contents
Article Contents

Controllability of fast diffusion coupled parabolic systems

Abstract Related Papers Cited by
  • In this work we are concerned with the null controllability of coupled parabolic systems depending on a parameter and converging to a parabolic-elliptic system. We show the uniform null controllability of the family of coupled parabolic systems with respect to the degenerating parameter.
    Mathematics Subject Classification: Primary: 35K65, 93B05; Secondary: 93B05.


    \begin{equation} \\ \end{equation}
  • [1]

    F. Ammar-Khodja, A. Benabdallah and C. Dupaix, Null controllability of some reaction-diffusion systems with one control force, J. Math. Anal. Appl., 320 (2006), 928-943.doi: 10.1016/j.jmaa.2005.07.060.


    M. Bendahmane and F. W. Chaves-Silva, Uniform null controllability for a degenerating reaction-diffusion system approximating a simplified cardiac model, preprint, arXiv:1106.1788.


    J.-M. Coron and S. Guerrero, A singular optimal control: A linear 1-D parabolic hyperbolic example, Asymptot. Analisys, 44 (2005), 237-257.


    E. Fernandéz-Cara, J. Limaco and S. B. de Menezes, Null controllability for a parabolic-elliptic coupled system, Bull. Braz. Math. Soc. (N.S.), 44 (2013), 285-308.doi: 10.1007/s00574-013-0014-x.


    A. V. Fursikov and O. Yu. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series 34, Research Institute of Mathematics, Seoul National University, Seoul, 1996.


    O. Glass, A complex-analytic approach to the problem of uniform controllability of a transport equation in the vanishing viscosity limit, J. Funct. Analysis, 258 (2010), 852-868.doi: 10.1016/j.jfa.2009.06.035.


    M. González-Burgos and R. Pérez-García, Controllability results for some nonlinear coupled parabolic systems by one control force, Asymptot. Anal., 46 (2006), 123-162.


    S. Guerrero, Null controllability of some systems of two parabolic equations with one control force, SIAM J. Control Optim., 46 (2007), 379-394.doi: 10.1137/060653135.


    S. Guerrero and G. Lebeau, Singular optimal control for a transport-diffusion equation, Comm. Partial Differential Equations, 32 (2007), 1813-1836.doi: 10.1080/03605300701743756.


    D. Horstmann, From 1970 until present: The Keller-Segel model in chemotaxis and its consequences, I, Jahresber. Dtsch. Math.-Ver, 105 (2003), 103-165.


    A. Lopes, X. Zhang and E. Zuazua, Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations, J. Math. Pures Appl., 79 (2000), 741-808.doi: 10.1016/S0021-7824(99)00144-0.


    J.-L. Lions, Some Methods in Mathematical Analysis of System and their Control, Science Press, Beijing, China, Gordon and Breach, New York, 1981.


    J.-L. Lions and E. Magenes, Problèmes aux Limites Non Homogènes et Applications, volumes 1, 2 et 3, Dunod, Paris, 1968.

  • 加载中

Article Metrics

HTML views() PDF downloads(183) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint